# SDR CALA0000015

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN LANDING GEAR SUPPORT BEAM OUTER ATTACH FITTING AT AFT SPAR.  THE FITTING WAS REMOVED AND REPLACED IAW ECRA 5740-01423.
